Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
9/37, DOI: 10.7862/rf.2014.9

On differential sandwich theorems of analytic functions defined by certain generalized linear operator

T. M. Seoudy, M. K. Aouf

DOI: 10.7862/rf.2014.9

Abstract

References

[1] R. M. Ali, V. Ravichandran and K. G. Subramanian, Differential sandwich theorems for certain analytic functions, Far East J. Math. Sci. 15 (2004), no. 1, 87-94.
[2] F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Internat. J. Math. Math. Sci., 27 (2004), 1429-1436.
[3] M. K. Aouf and A. O.Mostafa, Sandwich theorems for analytic functions defined by convolution, Acta Univ. Apulensis, 21(2010), 7-20.
[4] S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429–446.
[5] T. Bulboac˘a, Classes of first order differential superordinations, Demonstratio Math. 35 (2002), no. 2, 287-292.
[6] T. Bulboaca, Differential Subordinations and Superordinations, Recent Results, House of Scientific Book Publ., Cluj-Napoca, 2005.
[7] B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15 (1984), 737-745.
[8] A. C˘ata¸s, G. I. Oros and G. Oros, Differential subordinations associated with multiplier transformations, Abstract Appl. Anal., 2008 (2008), ID 845724, 1-11.
[9] N. E. Cho and T. G. Kim, Multiplier transformations and strongly close-toconvex functions, Bull. Korean Math. Soc., 40 (2003), no. 3, 399-410.
[10] J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103 (1999), 1-13.
[11] J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Funct., 14 (2003), 7-18.
[12] R. M. El-Ashwah and M. K. Aouf, Differential subordination and superordination for certain subclasses of p−valent functions, Math. Comput. Modelling,
51(2010), 349-360.
[13] Yu. E. Hohlov, Operators and operations in the univalent functions, Izv. Vysˆsh. Uˇcebn. Zaved. Mat., 10 (1978), 83-89 ( in Russian).
[14] R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc., 16 (1965), 755-658.
[15] A. E. Livingston, On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc., 17 (1966), 352-357.
[16] S. S. Miller and P. T. Mocanu, Differential Subordination: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, Vol. 225, Marcel Dekker Inc., New York and Basel, 2000.
[17] S. S. Miller and P. T. Mocanu, Subordinates of differential superordinations, Complex Variables, 48 (2003), no. 10, 815-826.
[18] V. O. Nechita, Differential subordinations and superordinations for analytic functions defined by the generalized S˘al˘agean derivative, Acta Univ. Apulensis, 16(2008), 143-156.
[19] S. Owa and H. M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math. 39 (1987), 1057-1077.
[20] St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Sco., 49 (1975), 109-115.
[21] H. Saitoh, A linear operator and its applications of fiest order differential subordinations, Math. Japon. 44 (1996), 31-38.
[22] G. S. S˘al˘agean, Subclasses of univalent functions, Lecture Notes in Math. (Springer-Verlag) 1013 , (1983), 362 - 372 .
[23] C. Selvaraj and K. R. Karthikeyan, Differential subordination and superordination for certain subclasses of analytic functions, Far East J. Math. Sci. (FJMS), 29 (2008), no. 2, 419-430.
[24] T. N. Shanmugam, V. Ravichandran and S. Sivasubramanian, Differantial sandwich theorems for some subclasses of analytic functions, J. Austr.Math. Anal. Appl., 3 (2006), no. 1, Art. 8, 1-11.
[25] N. Tuneski, On certain sufficient conditions for starlikeness, Internat. J. Math. Math. Sci., 23 (2000), no. 8, 521-527.

About this Article

TITLE:
On differential sandwich theorems of analytic functions defined by certain generalized linear operator

AUTHORS:
T. M. Seoudy (1)
M. K. Aouf (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics,, Faculty of Science, Fayoum University, Fayoum 63514, Egypt.
(2) Department of Mathematics,, Faculty of Science, Mansoura 35516

JOURNAL:
Journal of Mathematics and Applications
9/37

KEY WORDS AND PHRASES:
Analytic function, Hadamard product, differential subordination, superordination, linear operator.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/27

DOI:
10.7862/rf.2014.9

URL:
http://dx.doi.org/10.7862/rf.2014.9

RECEIVED:
2913-08-01

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: